Hi, I am a 35 year old female that was diagnosed with pernicious anemia 2 years ago. I self inject 1 ml of cycancobalamin every two weeks. Recent labs show mcv of 100.6, mch of 34.7, serum b12 at 1100. My doctor said my high levels just prove my anemia and not to worry. However it was then that he increased my injections to twice a month. I still suffer from symptoms like diarrhea daily, weakness, fatigue, extremely cold, dizziness, tinnitus, twitching in eyelid, tingling and burning in extremities especially in face and fingers. He thinks my injections are wearing off half way through the month and that is why he increased them. My question is should I be worried about my levels? They have increased over the last two years and all other labs are normal. And I have to admit that I am feeling better with the added injections.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.